# SDR AWXA200200471

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 63,239 hours, 24,833 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 22 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION OF EMERGENCY ESCAPE PATH LIGHTING THE SEAT LIGHT AT SEAT ROW 22 L/H WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT ASSEMBLY, SEAT ROW 22 L/H, OPERATIONAL CHECK WAS GOOD.
